MAUDE Adverse Event Report: HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT 2 SYSTEM

HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT 2 SYSTEM
Model Number UROLIFT 2 SYSTEM
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, neotract has been made aware by a [physician] that ¿[physician] performed urolift procedure on (b)(6) 2024, the first implant was placed proximally, but the device did not perform as expected during pull 2.It appeared that the needle broke during deployment.The device was removed from the patient, and upon inspection, the needle was confirmed to be broken.The broken needle was removed from the patient, and a new device was opened to complete the procedure.¿ additional information received on (b)(6) 2024, confirmed that no part of the needle was left in the patient and the needle, the cartridge, and endoscopic images will be returned for investigation.
 
Additional Manufacturer Narrative
Complaint evaluation testing was performed from the sample returned.The reported incident of ¿needle broke during the deployment.Device removed from patient revealed tip broke¿ was confirmed.No deviations or remarks were identified in the review of batch records on the reported lot that can explain the complaint.The most probable root cause could not be determined.No further actions will be taken regarding this complaint.Neotract, inc.Will continue to monitor and trend for reports of this nature.

Brand Name
NEOTRACT UROLIFT 2 SYSTEM
Common Device Name
UROLIFT 2 SYSTEM
Manufacturer (Section D)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no. 1316,rancho el descanso
tecate
MX 
Manufacturer (Section G)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no.1316, rancho el descanso
tecate
MX  
Manufacturer Contact
laura gonzalez serrano
4155 hopyard road
pleasanton, CA 94588
9195448000
MDR Report Key21084785
Report Number3015181082-2025-00034
Device Sequence Number20559700
Product Code PEW
UDI-Device Identifier10814932020350
UDI-Public10814932020350
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2026
Device Model NumberUROLIFT 2 SYSTEM
Device Catalogue NumberIPN924185
Device Lot Number73C2400343
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale